Characterization of one-dimensional tangent transformations in terms of differential relations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 114-119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_1_a9,
author = {M. V. Neshchadim},
title = {Characterization of one-dimensional tangent transformations in terms of differential relations},
journal = {Differencialʹnye uravneni\^a},
pages = {114--119},
year = {2006},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_1_a9/}
}
M. V. Neshchadim. Characterization of one-dimensional tangent transformations in terms of differential relations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 114-119. http://geodesic.mathdoc.fr/item/DE_2006_42_1_a9/